MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT
Catalog Number 0006412
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 31may2018 to assess the instrument test well images in question, which appeared as visually positive.There were no errors during processing, and the camera files were acceptable.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project 13-005.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly positive outcome with anti-d (series 4) monoclonal blend on a galileo echo instrument.

Brand Name
ANTI-D (SERIES 4) MONOCLONAL BLEND
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7635210
Report Number1034569-2018-00150
Device Sequence Number2143643
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/31/2019
Device Catalogue Number0006412
Device Lot Number504796
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR